# SDR J6BA202502020127

- Difficulty date: January 27, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT BALANCE SPRING MOUNT BRACKET CRACKED.    (FILED CLOSED)     REMOVED AND REPLACED CARGO DOOR AFT BALANCE SPRING MOUNTING BRACKET WITH REFERENCE TO CRJ-200 SRM 51-42-06.  PERFORMED EDDY CURRENT INSPECTION OF FASTENER BORES THROUGH ENTIRE STACK UP WITH REFERENCE TO NDTM PART 6 53-00-097 WITH NO DEFECTS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CP 104895 FOR LEAK CHECK.
